# SDR FDEA2019031430594

- Difficulty date: March 13, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT HOLE   BORE CORROSION CORROSION AT RIGHT HAND WING OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE)   PIVOT HOLE BORE (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-  09 AND E.A. # : 1-5750-T0345790 P1 STEP 2B. TITLE : WINGS-FLIGHT SURFACES-EO 1-5750-7-  5002-RH WING OUTBD FLAP, OUTBD FWD HINGE (WING SIDE)- CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO E.A. # : 1-5750-T0345790 P1 AND SNRM NO.   N00257 FOR WORK DETAILS.
